# SDR MALA040822

- Difficulty date: November 16, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 14,231 hours, 15,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN LAN, RT FRAME AT STA 686.388 HAS CHAFING.  MAINTENANCE REPAIRED IAW MESABA EO NR S53260.  REFER TO NRC NR 127285 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 11/18/04.
